MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO MEDIAL E-CROSS TIBIAL INSERT S3 LM - H8

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO MEDIAL E-CROSS TIBIAL INSERT S3 LM - H8
Model Number 02.18.EIF3.08.LM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026: moto partial knee 02.18.Eif3.08.Lm moto medial e-cross tibial insert s3 lm - h8 (k213071) lot 2415678: (b)(4) items manufactured and released on 08-aug-2024.Expiration date: 28-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf3.Lm moto medial tibial tray s3 (k162084) lot 189262: (b)(4) items manufactured and released on 13-mar-2019.Expiration date: 03-mar-2024.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.003lm moto medial femoral component s3 lm (k162084) lot 2116402: (b)(4) items manufactured and released on 09-feb-2022.Expiration date: 26-jan-2027.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: the developmental instability is a rather commonly described possible complication following uka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.
 
Event or Problem Description
The patient had primary uka left knee surgery on (b)(6) 2022.On (b)(6) 2025, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully [mdr 2025-00360].On (b)(6) 2026, the patient had instability and the cause is unknown.There was no reports of trauma.The surgeon revised the knee to a total knee arthroplasty.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE SYSTEM
Common Device Name
MOTO MEDIAL E-CROSS TIBIAL INSERT S3 LM - H8
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442519
Report Number3005180920-2026-00537
Device Sequence Number5740567
Product Code HSX
UDI-Device Identifier07630345711472
UDI-Public07630345711472
Combination Product (Y/N)N
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.EIF3.08.LM
Device Lot Number2415678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite